# SDR EIAA20120126004

- Difficulty date: January 26, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 97,651 hours, 17,943 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reveal
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2231 RT DOOR FRAME REVEAL HAS CRACK BETWEEN STR 16R AND 17R.  REMOVED DAMAGE, FABBED AND INSTALLED REPAIR DOUBLERS PER B747 SRM 53-10-04 FIG 91.
